Select Page
Position Professor at UB
Research interests Analysis & PDE
Group Analysis And Partial Differential Equations
Ortega Cerdà, Joaquim

I did my thesis in Mathematics at the Universitat Autònoma de Barcelona. I was a postdoc researcher in the University of Wisconsin at Madison in 1995 where I returned as a visiting professor during the course 2004/2005. I worked at the Universitat Autonòma de Barcelona and at the Universitat Politècnica de Catalunya. Currently, I am a professor at the University of Barcelona since 1997.

I have done several long research stays at the Mittag-Leffler Institute, Center for Advanced Studies at Oslo and at the Universities of Goteborg and Trondheim where I have regular collaborators and shorter visits at the Mathematical Research Institute of Oberwolfach and the Simons Center for Geometry and Physics. I am an invited lecturer at the European Congress of Mathematics in Berlin 2016. My main research interest is complex analysis in one and several variables. Particularly the study of the inhomogeneous Cauchy-Riemann equation to tackle problems as the size of the Bergman kernel or the description of zero sets, sampling an interpolating sequences. Other topics of my interest are Dirichlet series, from a point of view of function theory in the infinite-dimensional polydisk and lately random point processes and optimal configuration sets.

Selected publications
  • Frédéric Bayart; Ole Fredrik Brevig; Antti Haimi; Joaquim Ortega-Cerdà; Karl-Mikael Perfekt. (2019). Contractive inequalitie for Bergman spaces and multiplicative Hankel forms. Transactions of the American Mathematical Society, 371(1), pp. 681 - 707 . Repositorio Institucional . ISSN: 0002-9947
  • Berman, R.; Ortega-Cerdà, J. (2018). Sampling of real multivariate polynomials and pluripotential theory. American Journal of Mathematics, 140(3), pp. 789 - 820 . Repositorio Institucional . ISSN: 0002-9327
  • Lev, N.; Ortega-Cerdà, J. (2016). Equidistribution estimates for Fekete points on complex manifolds. Journal of the European Mathematical Society, 18(2), pp. 425 - 464 . Repositorio Institucional . ISSN: 1435-9855
  • Beltran, C; Marzo, J.; Ortega-Cerdà, J. (2016). Energy and discrepancy of rotationally invariant determinantal point processes in high dimensional spheres. Journal of Complexity, 37, pp. 76 - 109 . Repositorio Institucional . ISSN: 0885-064X
  • Groechenig, K.; Ortega-Cerda, J.; Romero, J.L. (2015). Deformation of Gabor systems. Advances in Mathematics, 277, pp. 388 - 425 . Repositorio Institucional . ISSN: 0001-8708
  • Ole Brevig; Joaquim Ortega-Cerdà; Kristian Seip (2021). Idempotent Fourier multipliers acting contractively on H^p spaces. Geometric and Functional Analysis, 31(6), pp. 1377 - 1413 . Repositorio Institucional . ISSN: 1016-443X
  • Carlos Beltrán; Ujué Etayo; Jordi Marzo; Joaquim Ortega Cerdà (2021). A sequence of polynomials with optimal condition number. Journal of the American Mathematical Society, 34(1), pp. 219 - 244 . Repositorio Institucional . ISSN: 0894-0347